# SDR USAA061190

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skate Angle
- Condition: Worn
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1006 AT VERTICAL STAB HAS WEAR.  REMOVED DAMAGED ANGLE IAW TR 53-20-05A, DEFECT SIZE: 3 INCHES.
